# SDR CA190514006

- Difficulty date: May 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 150702478
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) AT APPROX 1915Z CABIN FLIGHT ATTENDANT SPOTTED SOME SMOKE COMING OUT OF THE BACK OF THE MICROWAVE.  THEY IMMEDIATELY ISOLATED THE MICROWAVE ELECTRICALLY AND THE PROBLEM STOPPED. NO EMERGENCY WAS DECLARED.   MICROWAVE HAS BEEN INSPECTED AND TESTED WITH NO FAULTS BY MAINTENANCE ON GROUND. THE UNIT WILL BE SEND TO THE MANUFACTURER FOR FURTHER ANALYSIS. (TC# 20190514006)
